MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL 3RD EDITION 660IMS; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. SVCE REPL 3RD EDITION 660IMS; ACCESSORIES,ARTHROSCOPIC
Model Number 72200242S3E
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the device shut down, causing loss of visualization during surgery.No patient injury reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of shutting down by itself could not be reproduced.Unit passed functional testing during 6 hour burn-in including capture and print function.Unit did not shut down during burn-in.All video inputs/outputs normal and unit's display performed as expected.Both analog and digital video outputs were tested during burn-in.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.
 
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
SVCE REPL 3RD EDITION 660IMS
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7653367
Report Number1643264-2018-00510
Device Sequence Number2012145
Product Code NBH
UDI-Device Identifier00885554030846
UDI-Public(01)00885554030846
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72200242S3E
Device Catalogue Number72200242S3E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2018
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer08/08/2018
09/12/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date08/09/2018
09/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1